Functions almost contra-super-continuity in m-spaces

Boletim da Sociedade Paranaense de Matemática. 2011;29(2):15-36

 

Journal Homepage

Journal Title: Boletim da Sociedade Paranaense de Matemática

ISSN: 0037-8712 (Print); 2175-1188 (Online)

Publisher: Sociedade Brasileira de Matemática

LCC Subject Category: Science: Mathematics

Country of publisher: Brazil

Language of fulltext: Portuguese, English

Full-text formats available: PDF

 

AUTHORS

Luis Vásquez
Margot Salas Brown
Ennis Rosas

EDITORIAL INFORMATION

Double blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 25 weeks

 

Abstract | Full Text

In this article, we study a generalizations of some class of functionsthat are in relation with the notions of continuity when we use the notions of minimal structures also its are characterized. Moreover we show that the notion of m-e*-T1/2 spaces, given by Ekici [6], is a particular case of the m-(e*)-T1/2 spaces when its are defined using the notion of m-generalized closed sets.